# SDR CA011122006

- Difficulty date: November 20, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 51,646 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 41EN16
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED AIRPORT AND COULD NOT RETRACT GEAR.  AIRCRAFT DEVERTED TO HOME BASE AND LANDED WITHOUT INCIDENT.THE SAFETY SWITCH WAS FOUND INTERMITTTANT ON THE RIGHT HAND GEAR TORQUE KNEES.SWITCH WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. NOTE:  PART TIME IS UNKNOWN
